McDonald, David
Renewal theorem and Markov chains
Annales de l'I.H.P. Probabilités et statistiques, Tome 11 (1975) no. 2 , p. 187-197
Zbl 0313.60060 | MR 394918
URL stable : http://www.numdam.org/item?id=AIHPB_1975__11_2_187_0

Bibliographie

[1] W. Feller, An introduction to probability theory and its applications. Vol. 2, p. 372.

[2] Ibid., p. 368.

[3] Ibid., p. 188.

[4] F. Orey, Lectures notes on limit theorems for Markov chain transition probabilities. Van Nostrand Reinhold, 1971. MR 324774 | Zbl 0295.60054

[5] G. Croquet and J. Deny, C. R. Acad. Sci. Paris, Vol. 250, 1960, p. 799-801. MR 119041 | Zbl 0093.12802

[6] W. Feller, Vol. 2, p. 369.

[7] P. Billingsly, Convergence of probability measures, p. 30-31.

[8] W. Feller, Vol. 2, p. 391.